# SDR SWAA2012112609873

- Difficulty date: November 3, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HORIZ STAB LWR SKIN HAS A 1.0" CRACK AT STAB STA 92.70 9" FROM FWD SPAR.  REPAIRED RIGHT HORIZ STAB LWR SKIN AT STAB STR 92.70, 9", 17.5" AND 26" FROM FWD SPAR PER SRM 55-10-01-2R-11
